for Journals by Title or ISSN
for Articles by Keywords
help
  Subjects -> MATHEMATICS (Total: 1040 journals)
    - APPLIED MATHEMATICS (83 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (770 journals)
    - MATHEMATICS (GENERAL) (43 journals)
    - NUMERICAL ANALYSIS (23 journals)
    - PROBABILITIES AND MATH STATISTICS (98 journals)

MATHEMATICS (770 journals)            First | 1 2 3 4     

Showing 401 - 538 of 538 Journals sorted alphabetically
Journal of Humanistic Mathematics     Open Access   (Followers: 1)
Journal of Hyperbolic Differential Equations     Hybrid Journal  
Journal of Indian Council of Philosophical Research     Hybrid Journal  
Journal of Industrial Mathematics     Open Access   (Followers: 2)
Journal of Inequalities and Applications     Open Access  
Journal of Infrared, Millimeter and Terahertz Waves     Hybrid Journal   (Followers: 2)
Journal of Integrable Systems     Open Access   (Followers: 1)
Journal of K-Theory     Full-text available via subscription  
Journal of Knot Theory and Its Ramifications     Hybrid Journal   (Followers: 1)
Journal of Kufa for Mathematics and Computer     Open Access   (Followers: 1)
Journal of Liquid Chromatography & Related Technologies     Hybrid Journal   (Followers: 7)
Journal of Logical and Algebraic Methods in Programming     Hybrid Journal  
Journal of Manufacturing Systems     Full-text available via subscription   (Followers: 4)
Journal of Mathematical Analysis and Applications     Full-text available via subscription   (Followers: 4)
Journal of mathematical and computational science     Open Access   (Followers: 7)
Journal of Mathematical and Fundamental Sciences     Open Access  
Journal of Mathematical Behavior     Hybrid Journal   (Followers: 2)
Journal of Mathematical Chemistry     Hybrid Journal   (Followers: 3)
Journal of Mathematical Cryptology     Hybrid Journal   (Followers: 1)
Journal of Mathematical Extension     Open Access   (Followers: 3)
Journal of Mathematical Finance     Open Access   (Followers: 7)
Journal of Mathematical Imaging and Vision     Hybrid Journal   (Followers: 6)
Journal of Mathematical Logic     Hybrid Journal   (Followers: 2)
Journal of Mathematical Modelling and Algorithms     Hybrid Journal   (Followers: 1)
Journal of Mathematical Neuroscience     Open Access   (Followers: 9)
Journal of Mathematical Sciences     Hybrid Journal  
Journal of Mathematical Sciences and Applications     Open Access   (Followers: 2)
Journal of Mathematical Sociology     Hybrid Journal   (Followers: 3)
Journal of Mathematics     Open Access  
Journal of Mathematics and Statistics     Open Access   (Followers: 8)
Journal of Mathematics and the Arts     Hybrid Journal   (Followers: 2)
Journal of Mathematics in Industry     Open Access   (Followers: 1)
Journal of Mathematics Research     Open Access   (Followers: 6)
Journal of Metallurgy     Open Access   (Followers: 7)
Journal of Modern Mathematics Frontier     Open Access  
Journal of Multidisciplinary Modeling and Optimization     Open Access  
Journal of Multivariate Analysis     Hybrid Journal   (Followers: 13)
Journal of Natural Sciences and Mathematics Research     Open Access  
Journal of Nonlinear Analysis and Optimization : Theory & Applications     Open Access   (Followers: 4)
Journal of Nonlinear Mathematical Physics     Hybrid Journal   (Followers: 1)
Journal of Nonlinear Science     Hybrid Journal   (Followers: 1)
Journal of Numerical Cognition     Open Access  
Journal of Numerical Mathematics     Hybrid Journal   (Followers: 2)
Journal of Optimization     Open Access   (Followers: 4)
Journal of Peridynamics and Nonlocal Modeling     Hybrid Journal  
Journal of Problem Solving     Open Access   (Followers: 2)
Journal of Progressive Research in Mathematics     Open Access  
Journal of Pseudo-Differential Operators and Applications     Hybrid Journal  
Journal of Pure and Applied Algebra     Full-text available via subscription   (Followers: 4)
Journal of Quantitative Analysis in Sports     Hybrid Journal   (Followers: 8)
Journal of Quantitative Linguistics     Hybrid Journal   (Followers: 6)
Journal of Scientific Computing     Hybrid Journal   (Followers: 18)
Journal of Scientific Research     Open Access  
Journal of Symbolic Computation     Hybrid Journal   (Followers: 1)
Journal of the Australian Mathematical Society     Full-text available via subscription  
Journal of the Egyptian Mathematical Society     Open Access  
Journal of the European Mathematical Society     Full-text available via subscription   (Followers: 1)
Journal of the Indian Mathematical Society     Hybrid Journal   (Followers: 1)
Journal of the Institute of Mathematics of Jussieu     Hybrid Journal  
Journal of the London Mathematical Society     Hybrid Journal   (Followers: 2)
Journal of the Nigerian Mathematical Society     Open Access   (Followers: 1)
Journal of Theoretical and Applied Physics     Open Access   (Followers: 8)
Journal of Topology and Analysis     Hybrid Journal  
Journal of Transport and Supply Chain Management     Open Access   (Followers: 14)
Journal of Turbulence     Hybrid Journal   (Followers: 7)
Journal of Uncertainty Analysis and Applications     Open Access  
Journal of Universal Mathematics     Open Access  
Journal of Urban Regeneration & Renewal     Full-text available via subscription   (Followers: 10)
Journal of Water and Land Development     Open Access   (Followers: 3)
JRAMathEdu : Journal of Research and Advances in Mathematics Education     Open Access   (Followers: 3)
JURING (Journal for Research in Mathematics Learning)     Open Access   (Followers: 1)
Jurnal Ilmiah AdMathEdu     Open Access  
Jurnal Matematika     Open Access   (Followers: 1)
Jurnal Matematika Integratif     Open Access  
Jurnal Matematika, Sains, Dan Teknologi     Open Access  
Jurnal Natural     Open Access  
Jurnal Pendidikan Matematika Raflesia     Open Access  
Jurnal Penelitian Pembelajaran Matematika Sekolah     Open Access  
Jurnal Penelitian Sains (JPS)     Open Access  
Jurnal Riset Pendidikan Matematika     Open Access  
Jurnal Sains Matematika dan Statistika     Open Access  
Jurnal Tadris Matematika     Open Access  
Jurnal Teknologi dan Sistem Komputer     Open Access  
Kreano, Jurnal Matematika Kreatif-Inovatif     Open Access   (Followers: 5)
Le Matematiche     Open Access  
Learning and Teaching Mathematics     Full-text available via subscription   (Followers: 7)
Lettera Matematica     Hybrid Journal  
Limits : Journal of Mathematics and Its Applications     Open Access   (Followers: 1)
Linear Algebra and its Applications     Full-text available via subscription   (Followers: 22)
Linear and Multilinear Algebra     Hybrid Journal   (Followers: 8)
Lithuanian Mathematical Journal     Hybrid Journal  
LMS Journal of Computation and Mathematics     Free  
Lobachevskii Journal of Mathematics     Open Access  
Logic and Analysis     Hybrid Journal  
Logic Journal of the IGPL     Hybrid Journal  
Logica Universalis     Hybrid Journal  
manuscripta mathematica     Hybrid Journal  
MaPan : Jurnal Matematika dan Pembelajaran     Open Access  
Marine Genomics     Hybrid Journal   (Followers: 2)
Matemáticas, Educación y Sociedad     Open Access  
Matematicheskie Zametki     Full-text available via subscription  
Matematika     Open Access  
Matematychni Studii     Open Access  
Mathematica Eterna     Open Access  
Mathematica Scandinavica     Open Access   (Followers: 1)
Mathematica Slovaca     Hybrid Journal   (Followers: 1)
Mathematical and Computational Forestry & Natural-Resource Sciences     Free  
Mathematical Communications     Open Access  
Mathematical Computation     Open Access   (Followers: 1)
Mathematical Geosciences     Hybrid Journal   (Followers: 3)
Mathematical Medicine and Biology: A Journal of the IMA     Hybrid Journal   (Followers: 1)
Mathematical Methods in the Applied Sciences     Hybrid Journal   (Followers: 4)
Mathematical Methods of Statistics     Hybrid Journal   (Followers: 4)
Mathematical Modelling and Analysis     Open Access   (Followers: 1)
Mathematical Modelling in Civil Engineering     Open Access   (Followers: 5)
Mathematical Modelling of Natural Phenomena     Full-text available via subscription   (Followers: 1)
Mathematical Models and Methods in Applied Sciences     Hybrid Journal   (Followers: 2)
Mathematical Notes     Hybrid Journal  
Mathematical Proceedings of the Cambridge Philosophical Society     Full-text available via subscription   (Followers: 1)
Mathematical Programming Computation     Hybrid Journal   (Followers: 3)
Mathematical Sciences     Open Access  
Mathematical Social Sciences     Hybrid Journal   (Followers: 1)
Mathematical Theory and Modeling     Open Access   (Followers: 13)
Mathematical Thinking and Learning     Hybrid Journal   (Followers: 3)
Mathematics and Statistics     Open Access   (Followers: 5)
Mathematics Education Journal     Open Access   (Followers: 1)
Mathematics Education Research Journal     Partially Free   (Followers: 17)
Mathematics in Science and Engineering     Full-text available via subscription  
Mathematics of Control, Signals, and Systems (MCSS)     Hybrid Journal   (Followers: 5)
Mathematics of Quantum and Nano Technologies     Open Access  
Mathématiques et sciences humaines     Open Access   (Followers: 7)
Mathematische Annalen     Hybrid Journal   (Followers: 1)
Mathematische Nachrichten     Hybrid Journal   (Followers: 1)
Mathematische Semesterberichte     Hybrid Journal  
Mathematische Zeitschrift     Hybrid Journal   (Followers: 1)
MATI : Mathematical Aspects of Topological Indeces     Open Access  
MATICS     Open Access   (Followers: 2)
Matrix Science Mathematic     Open Access   (Followers: 1)
Measurement Science Review     Open Access   (Followers: 3)
Mediterranean Journal of Mathematics     Hybrid Journal  
Memetic Computing     Hybrid Journal  
Mendel : Soft Computing Journal     Open Access  
Metaheuristics     Hybrid Journal  
Metals and Materials International     Hybrid Journal  
Metascience     Hybrid Journal   (Followers: 1)
Milan Journal of Mathematics     Hybrid Journal  
Mitteilungen der DMV     Hybrid Journal  
MLQ- Mathematical Logic Quarterly     Hybrid Journal  
Monatshefte fur Mathematik     Hybrid Journal  
Moroccan Journal of Pure and Applied Analysis     Open Access   (Followers: 4)
Moscow University Mathematics Bulletin     Hybrid Journal  
MSOR Connections     Open Access   (Followers: 1)
Multiscale Modeling and Simulation     Hybrid Journal   (Followers: 3)
MUST : Journal of Mathematics Education, Science and Technology     Open Access   (Followers: 1)
Nagoya Mathematical Journal     Hybrid Journal  
Nano Research     Hybrid Journal   (Followers: 3)
Nanotechnologies in Russia     Hybrid Journal   (Followers: 1)
Natural Resource Modeling     Hybrid Journal  
New Mathematics and Natural Computation     Hybrid Journal  
Nonlinear Analysis : Modelling and Control     Open Access   (Followers: 1)
Nonlinear Analysis : Theory, Methods & Applications     Hybrid Journal   (Followers: 1)
Nonlinear Analysis: Hybrid Systems     Hybrid Journal  
Nonlinear Analysis: Real World Applications     Hybrid Journal   (Followers: 2)
Nonlinear Differential Equations and Applications NoDEA     Hybrid Journal  
Nonlinear Engineering     Open Access  
Nonlinear Oscillations     Hybrid Journal   (Followers: 1)
North Carolina Journal of Mathematics and Statistics     Open Access  
North-Holland Mathematical Library     Full-text available via subscription   (Followers: 1)
North-Holland Mathematics Studies     Full-text available via subscription  
North-Holland Series in Applied Mathematics and Mechanics     Full-text available via subscription   (Followers: 1)
Note di Matematica     Open Access  
NTM Zeitschrift für Geschichte der Wissenschaften, Technik und Medizin     Hybrid Journal   (Followers: 4)
Numeracy : Advancing Education in Quantitative Literacy     Open Access  
Numerical Analysis and Applications     Hybrid Journal   (Followers: 1)
Numerical Functional Analysis and Optimization     Hybrid Journal   (Followers: 2)
Numerical Linear Algebra with Applications     Hybrid Journal   (Followers: 6)
Numerical Mathematics : Theory, Methods and Applications     Full-text available via subscription  
Numerische Mathematik     Hybrid Journal  
Open Journal of Discrete Mathematics     Open Access   (Followers: 5)
Open Journal of Modelling and Simulation     Open Access   (Followers: 1)
Open Mathematics     Open Access   (Followers: 1)
Operations Research Letters     Hybrid Journal   (Followers: 11)
Optimization Letters     Hybrid Journal   (Followers: 2)
Optimization Methods and Software     Hybrid Journal   (Followers: 8)
Opuscula Mathematica     Open Access   (Followers: 108)
Order     Hybrid Journal  
ORiON     Open Access  
P-Adic Numbers, Ultrametric Analysis, and Applications     Hybrid Journal  
PAMM : Proceedings in Applied Mathematics and Mechanics     Free   (Followers: 1)
Parallel Processing Letters     Hybrid Journal   (Followers: 3)
Peking Mathematical Journal     Hybrid Journal  
Periodica Mathematica Hungarica     Full-text available via subscription   (Followers: 1)
Perspectivas da Educação Matemática     Open Access  
Petroleum Science     Full-text available via subscription   (Followers: 1)
Philosophia Mathematica     Hybrid Journal   (Followers: 1)
Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences     Full-text available via subscription   (Followers: 6)
PNA. Revista de Investigación en Didáctica de la Matemática     Open Access  
Polar Science     Hybrid Journal   (Followers: 3)
Positivity     Hybrid Journal  
Prague Bulletin of Mathematical Linguistics, The     Open Access  

  First | 1 2 3 4     

Similar Journals
Journal Cover
Journal of Progressive Research in Mathematics
Number of Followers: 0  

  This is an Open Access Journal Open Access journal
ISSN (Online) 2395-0218
Published by Scitech Research Organisation Homepage  [7 journals]
  • Hypersurfaces of constant curvature in hyperbolic space

    • Authors: Fei-tsen Liang
      Pages: 2237 - 2244
      Abstract: We continue the work done in [2],[3] which investigates the problem of finding Weingarten hypersurfaces of constant curvature  satisfying (1), (2) below in hyperbolic space $ H^{n+1}$ with a prescribed asymptotic boundary at infinity.
      In [2], the focus is on the case of finding complete hypersurfaces with positive hyperbolic principal curvatures everywhere; in [3], the focus is on finding graphs over a domain with nonnegative mean curvature.
      In [2] and [3], some restriction is imposed on $\sigma$ to assure us of the existence.  The main aim of this article is to remove these restrictions.
      The results stated in the manuscript, as well as more general ones
      have been proved in [4] and [5] with a less elementary approach.
      PubDate: 2018-07-10
      Issue No: Vol. 13, No. 3 (2018)
       
  • Some Numerical Techniques For Solving Nonlinear Fredholm-Volterra Integral
           Equation

    • Authors: Abeer AL-Bugami, J. G. Al-Juaid
      Pages: 2296 - 2310
      Abstract: in this paper, the existence and uniqueness of the solution of nonlinear Fredholm-Volterra integral equations is consider (NF-VIE) with continuous kernel, then we use a numerical method to reduce this type of equation to a system of Fredholm integral equation.Trapeziodal rule, Simpson rule,and Romberg integral
      method are used to solve the Fredholm integral equation of the second kind with continuous kernel. The error
      in each is calculated.
      PubDate: 2018-05-08
      Issue No: Vol. 13, No. 3 (2018)
       
  • A study on the trend of Global language Development

    • Authors: Bingjun Li, Yaqiong Luo, Haoxin Luo
      Pages: 2311 - 2315
      Abstract: Inpart paper, by considering the data of population, economy, national policy from 2000 to 2015, we adapt Principal component analysis to quantify the data to find out the influence factors. We establish the Virus Infection model to predict the language users within 50 years. We get that Chinese, Spanish, English, India language and other languages will become the top ten languages in the next 50 years.
      PubDate: 2018-05-08
      Issue No: Vol. 13, No. 3 (2018)
       
  • Lyapunov-type inequalities for higher order difference equations with
           anti-periodic boundary conditions

    • Authors: Erjing Wang, Qiaoluan Li
      Pages: 2316 - 2321
      Abstract: In this paper, some new Lyapunov-type inequalities for higher order difference equations with anti-periodic boundary conditions are established. The obtained results are used to obtain the lower bounds for the eigenvalues of corresponding equations.
      PubDate: 2018-06-13
      Issue No: Vol. 13, No. 3 (2018)
       
  • Two Elementary Analytic Functions and Their Relationship with Hardy and
           Bergman Spaces

    • Authors: Octav Olteanu, Luminita Lemnete-Ninulescu
      Pages: 2322 - 2328
      Abstract: We prove that the function f(z)=1/(1-z) which is holomorphic in the open unit disc  centered at the origin, is an element of a Hardy space H^p if and only if  p<1. Here we give a new proof for a known result. Moreover, the present work provides two different new proofs for one of the implications mentioned above. One proves that the same function f is an element of a Bergman space A^p if and only if p<1. This is the first completely new result of this work. From these theorems we deduce the behavior of the function g(z)=1/(1-z^2)^(1/2)  in the half – open unit disc {z; z <1, Re(z)>0}. Although the assertions claimed above refer to complex analytic functions, and the involved spaces are function spaces of analytic complex functions, the proofs from below are based on results and methods of real analysis
      PubDate: 2018-06-20
      Issue No: Vol. 13, No. 3 (2018)
       
  • An Optimal Class of Eighth-Order Iterative Methods Based on King’s
           Method

    • Authors: Ibrahim Ahmed Al-Subaihi, T. GH. Al-Harbi
      Pages: 2329 - 2336
      Abstract: This paper based on King’s fourth order methods. A class of eighth-order methods is presented for solving simple roots of nonlinear equations. The class is developed by combining King’s fourth-order  method and Newton’s method as a third step using the forward divided difference and multiplication of  three weight function. Some numerical comparisons have been considered to show the performance of the proposed method.
      PubDate: 2018-06-20
      Issue No: Vol. 13, No. 3 (2018)
       
 
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
Fax: +00 44 (0)131 4513327
 
Home (Search)
Subjects A-Z
Publishers A-Z
Customise
APIs
Your IP address: 34.237.51.35
 
About JournalTOCs
API
Help
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-